# SDR ASAA11410221

- Difficulty date: August 2, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 58,775 hours, 37,196 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431286
- Part serial: 2142
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD FORE FLAP INBD END L/E CHAFED.REMOVED DAMAGED DOUBLER FABRICATED AND INSTALLED NEW DOUBLER IAW B737 400 SRM 57 53 01 FIG 201 SRM REQUIRED BLIND FASTENER INSPECTION AT EVERY "C" CHECK INTERVALS.
